# SDR QXEA0300409

- Difficulty date: March 28, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 2,391 hours, 2,611 cycles
- System (JASC): 2612 · Fire Detection
- Part: Chimney
- Part number: 9847101505
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-CENTER FIRE DETECTION CHIMNEY IN THE FORWARD CARGO BAY IS DAMAGED.  REMOVED AND REPLACED CHIMNEY IAW CRJ700 MM TASK 26-17-03-400-801-A01.  AIRCRAFT RETURNED TO SERVICE.
